MathSciNet Relay Station
MathSciNet bibliographic data
MR1134582 35A20 (35J60)
Beyerstedt, Ralf Removable singularities of solutions to elliptic Monge-Ampère equations. Math. Z. 208 (1991), no. 3, 363–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement